Hi, for the past 6 months I have been getting really bad shooting pains in my head and face. It always starts in my temple and ends up at the top of my head, it also feels like my face is very tight when this happens. Though they last only seconds, I am getting several a day! I have told my doctor but to no avail. Can you help please? Melanie.
What you're describing could be ice pick headaches, but they don't generally start in one place, then move to another, and they generally don't occur in the face. You can read more about them in Ice Pick Headaches - The Basics .
You were quite right to see your doctor about these headaches. They need to be investigated and diagnosed. Unfortunately, not all doctors have the background to help. When your regular doctor can't help, it's best to consult a Migraine and headache specialist. It’s important to note that neurologists aren’t necessarily Migraine and headache speci...
Early today, Fri, 9/10/10, I got this sharp shooting pain on the left side of my temple. I took 2 Magnesium capsules and later realized it was gone. Later in the afternoon it came back - it would last only seconds. I went to bed and at 2:00 AM I awoke to go to the bathroom and the pain was still there. I took another Magnesium which hasn't helped. I went online to research headaches and found interesting stuff about ice pick headaches which is what this seems to be only now at 3:00AM when I move my head I feel the pain - it seems to be there all the time now and there is a heaviness on that side of my head. Back in December 2009 I went to an ophthalmologist as I was getting strange zigzag blurry spots in my eyes and was told it was migraines in the eye. I had read Magnesium was excellent for migraines and took 2 - within 30 minutes my eyes cleared up. It's happened 5 more times since then and every time I take the Magnesium it's gone within 20-25 minutes. Right now i...
Alternative Names Web finger repair; Web toe repair; Syndactyly repair Risks Risks for any anesthesia include the following: Problems breathing Reactions to medications Risks for any surgery include the following: Bleeding Infection Other possible complications related to this surgery include the following: Damage from not getting enough blood in the hand or foot, due to the cast Loss of skin grafts Stiffness of the fingers or toes Call your doctor if you notice the following: Fever Fingers that tingle, are numb, or have a bluish tinge Severe pain Swelling
You should knowAnswers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.